# SDR SWAA2023090596866

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 52,137 hours, 31,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND L3 DOOR EXIT SIGNS ARROWS POINTING IN WRONG DIRECTION<[01] REMOVED AND REPLACED EXIT SIGN ARROWS AT L2 AND R2 IAW AMM 33-51-01.
